# SDR FDEA202301090053

- Difficulty date: January 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300*
- Aircraft serial: 790
- Aircraft time: 33,135 hours, 18,786 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED: RECEIVED GREEN HYD LOW LVL. COMPLIED WITH ECAM AND QRH   DECLARED EMERGENCY AND PERFORMED LANDING GEAR GRAVITY EXTEND. 1. PER AMM 29-21-00-03 PRESSURED THE GREEN HYD SYS AND CHECK THE LEAKAGE. RESULT:   LEAKAGE FOUND AT THREE POSITIONS. (1)ELBOW OF GREEN HTD SYS HP MAINFOLD.   (2)HYDRAULIC LINE OF AUTOMATIC SELECTOR. (3)RH LDG DOOR UPLOCK ASSY.  2. RECORDED THE GREEN SYS HYD QUANTITY RESULT: 5 GALLONS  3. PER AMM 29-11-12-04 & AMM 20-23-12-00 REPLACED THE PACKING AND BACKUP PACKING OF   THE ELBOW OF GREEN HYD SYS HP MANIFOLD  4. PER AMM 29-00-00-03 CHECKED CLOGGING INDICATORS OF GREEN HYD SYS, CHECKED   NORMAL  5. PER AMM 12-12-29-00 REPLENISHED THE GREEN HYD SYS  6. PER AMM 71-00-00-05 PERFORMED ENG IDLE TEST AND PRESSURE THE GREEN HYD SYS   WITH EDPS THEN CHECK THE LEAKAGE, RECORD THE RESULT NO LEAKAGE  7. PER AMM 32-42-13-04 & AMM 20-23-12-00 REPLACED THE HYDRAULIC LINE OF AUTOMATIC   SELECTOR (1300)  8. PER AMM 32-31-33-04 & AMM 20-23-12-00 REPLACED THE PACKING OF RH LDG DOOR UPLOCK   ASSY  9. PER ASM 29-31-00 & AWM 29-31-03 MEASURED THE WIRES BETWEEN G RSVR HYD QTY   XMTR(25GQ), FWC(1WW2) AND SDAC(1WV), CHECKED NORMAL  10. PER AMM 12-12-29-00 REPLENISHED THE GREEN HYD SYS TO THE RECORD QTY   6.3GALLONS    NOTE: COMPLIED WITH WORK CARD 3233000-00-31. TITLE: LANDING GEAR FREE FALL CABLE   TENSION - FNC. PERFORMED FREE FALL EXTENSION TEST.  TEST RESULT: NORMAL
